Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Albert89

Done with accutane: What to expect? help..

I finished my 5 month course of accutane 60 mg per day on October 26. It is November 10th, what should i expect in the next days and weeks. Will i get new pimples? Im scared that im off the 'tane. :rolleyes:

Share this post


Link to post
Share on other sites

Hey, I think you'd have more responses if you post in the accutane forum, rather than the logs forum :)

Best of luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×